# SDR R61A20110174

- Difficulty date: July 6, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N811MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000028
- Aircraft time: 18,191 hours, 13,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 001378
- Condition: Discharged
- Location: Cabin
- Part time: 11,156 hours, 8,150 cycles
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LAST CABIN EMERGENCY EXIT LIGHT IS INOP.  MAINTENANCE REMOVED AND REPLACED AFT RT BATTERY POWER UNIT, OPS CHECK GOOD.
